# SDR DALA1015210991

- Difficulty date: June 30, 2010
- Submitted: July 2, 2010
- Operation: Air carrier
- Aircraft: N991DL
- Make and model: Doug MD-88
- Aircraft serial: 53343
- Aircraft time: 49,369 hours, 36,469 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE ESCAPE PATH LIGHTING INOPERATIVE AT SEAT 22DE.  MAINTENANCE SECURED THE QUICK DISCONNECT.  AN OPS CHECK WAS PERFORMED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
